# SDR CALA2023101003020

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 26,331 hours, 2,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFAR ACC DOOR FWD AND AFT EMER PROXY LT ASSY CRACKED REFER HAECO NON-ROUTINE NO.9465442, EA 3351-01372 R EV B OP 014 OFAR ACC DOOR FWD AND AFT EMER LT ASSY REPLACED & OPE TEST NORMAL REF AMM 33-51-06-00A-520A/720A REV.17 6,AMM 33-51-00-00C-320A REV.177.
